# SDR USAA2011062200012

- Difficulty date: June 13, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 56,540 hours, 21,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - CORROSION ON SEAT TRACK/RAIL BETWEEN FR23 TO FR24, -Y765.  REPLACED SEAT TRACK/RAIL BETWEEN FR23 TO FR24, -Y765 IAW A320 SRM 53-21-15 & 51-42-11.
